# SDR 98FDEA00459

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69144925
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER SPLICE AT BS 440, STR 20 RT.  *S/D*  REPLACED STRINGER SPLICE, BS 440, STR 20 RT IAW FED-EX SRM 53-10-3.
